# SDR ASAA2022070638974

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,798 hours, 14,337 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC20600
- Condition: Leaking
- Location: #2 Engine
- Part time: 48,792 hours, 14,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472022 #2 ENG SPECIAL DETAILED INSP.(SOI)(BORESCOPE). FOUND FUEL FLOW TRANSMITTER LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FUEL FLOW TRANSMITTER REF. B737-800 AMM 73-31-01. LEAK CHECK GOOD.
